# SDR CALA2025040803637

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 75,206 hours, 33,254 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2   FUELING VENDOR REPORTS FUEL CAP MISSING ON ARRIVAL FUELER FOUND FUEL CAP MISSING. PERFORMED GVI, NO DEFECTS NOTED
